# SDR SWAA2021080532664

- Difficulty date: March 4, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS FIBER DAMAGE ON LOWER SIDE OF PANEL / REPLACED PANEL WITH SERVICEABLE PANEL FROM STOCK PER AMM 53-21-00. TO BE INSTALLED ON JPANEL-231-CLOSE.
